Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did you gain weight while on Lyrica?

I am. :(

 
SusieD250

Asked by SusieD250 at 7:18 AM on Mar. 9, 2009 in Health

Level 4 (40 Credits)
This question is closed.
Answers (2)
  • No. At first I did and attributed it to the Lyrica- but have since realized I am gluten (and corn and soy!) intolerant and my weight gain/inability to lose was from *leaky gut* syndrome. Since then I/we have upped both my Lyrica and Cymbalta as I can tolerant the medications better w/o the toxins from my bowels floating around in my bloodstream poisoning my entire body... also made me incredibly hungry- craved carbs/ I was a pasta addict. I have LOST over 60 pounds- 25% of my body weight!! and over TWO FEET from my overall measurements!! This is because not only has my diet vastly improved- m,y fibro is under much better control and I am able to exercise/ move a lot more. It is hard and I resisted diet change as drastic as this for a long time... but it has been SO WORTH IT!!!! Lactose intolerance is also a biggie for some. I tried it initially because EVERY single one of my symptoms was on the gluten intolerance list!!!
    mtnmama111

    Answer by mtnmama111 at 8:59 AM on Mar. 9, 2009

  • I just read my answer- not meant *gloatingly* at all- only as possible place to look... my results came almost immediately- I felt better and lost a lot of bloat that always caused me discomfort. Water weight is painful- retaining as much water as I can was actually causing a great deal of my pain. And as I lost fat I also lost water storage- so I was doubly more comfortable. Just a thought... my feelings about fibromyalgia (I assume from Lyrica that you also suffer with it) is that *something* sets off systemic inflammation in us, we *just* need to find our cause and end it if we can, or ameliorate symptoms as much as possible. And just to make things interesting- sometimes there is more than one *cause* or *trigger* for your fibro. Mine is at least twofold.
    Good luck with your health and comfort.
    mtnmama111

    Answer by mtnmama111 at 9:06 AM on Mar. 9, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN